MathSciNet Relay Station
MathSciNet bibliographic data
MR1066816 (91k:11051) 11G40 (11F30 11F32 11G05 11R29)
Nekovář, Jan Class numbers of quadratic fields and Shimura's correspondence. Math. Ann. 287 (1990), no. 4, 577–594.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement